Header

UZH-Logo

Maintenance Infos

Systemic inflammatory reaction syndrome during combined kinase inhibitor therapy following anti-PD-1 therapy for melanoma


Urosevic-Maiwald, M; Mangana, J; Dummer, R (2017). Systemic inflammatory reaction syndrome during combined kinase inhibitor therapy following anti-PD-1 therapy for melanoma. Annals of Oncology, 28(7):1673-1675.

Statistics

Altmetrics

Downloads

1 download since deposited on 30 Aug 2017
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2017
Deposited On:30 Aug 2017 12:53
Last Modified:30 Aug 2017 12:58
Publisher:Oxford University Press
ISSN:0923-7534
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1093/annonc/mdx187
PubMed ID:28459947

Download

Preview Icon on Download
Filetype: PDF - Registered users only
Size: 121kB
View at publisher